EconPapers    
Economics at your fingertips  
 

On Bounds of Eigenvalues of Complex Sturm-Liouville Boundary Value Problems

Wenwen Jian and Huaqing Sun

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

The paper is concerned with eigenvalues of complex Sturm-Liouville boundary value problems. Lower bounds on the real parts of all eigenvalues are given in terms of the coefficients of the corresponding equation and the bound on the imaginary part of each eigenvalue is obtained in terms of the coefficients of this equation and the real part of the eigenvalue.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/362340.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/362340.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:362340

DOI: 10.1155/2014/362340

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:362340